MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLO FX/ADV INSERTER/EXTRACTOR

DEPUY ORTHOPAEDICS INC US GLO FX/ADV INSERTER/EXTRACTOR
Catalog Number 212801020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During use to extract the humeral component, the thread of the slap hammer from the extraction instruments snapped off inside the tool.We were not able to remove it.A 60 minute delay to procedure.No ae to patient.Doe: (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This is a duplicate report of 1818910-2017-51876.1818910-2017-51871 is being retracted as it is a report duplication.1818910-2017-51876 will be kept for investigation purposes.

Brand Name
GLO FX/ADV INSERTER/EXTRACTOR
Common Device Name
INSERTER/EXTRACTOR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7125158
Report Number1818910-2017-51871
Device Sequence Number1629670
Product Code LXH
UDI-Device Identifier10603295088028
UDI-Public10603295088028
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801020
Device Lot NumberAH0900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Initial Date Received by Manufacturer 11/26/2017
Supplement Date Received by Manufacturer04/16/2018
09/14/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date04/19/2018
09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR